# SDR FDEA202401260114

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 18,293 hours, 6,280 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Circuit Card
- Part number: 285T003117
- Condition: Inoperative
- Location: Landing Config
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPEED BRAKES SEGMENT LIGHT & SPREED BRAKES EXT EICAS MESSAGE ILLUMINATED AFTER TAKEOFF  BELOW 1000FT.  AFTER ARRIVAL,  ACFT CAUTION MSG EICAS & SPEED BRAKES ANNUNCIATOR LIGHT ILLUM.  R & R LANDING CONFIG WARNING CARD (M983) OPS TEST OK IAW AMM 31-51-04-4.  CONFIRMED SPEED BRAKES ANNOUNCIATOR LIGHT NOT ILLUM & OPS TEST SPEED BRAKE LEVER W/ SPOILER PANEL POSITION IAW AMM 27-61-00-5. SPEEDBRAKE CAUTION IND SYS  - INOP."  MEL: 27-62-02.   PEFORMED SPOILER CONTROL MODUE BITE PROCEDURE IAW FIM 27-09 FT 808. NO FAULTS.  PERFORMED LANDING & TAKEOFF CONFIGURATIN WARNING CARD MODULE TEST IAW AMM 31-51-04-4. TEST PASSED. PERFORMED SPEEDBRAKE CONTROL SYS OPS TEST IAW AMM  27-61-00-5. TEST NORMAL. A/C OK FOR  SERVICE.
